# SDR DALA2019050602811

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Cracked
- Location: Light System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ELECTRICAL CONNECTOR IN THS COMPARTMENT (1 EA) (ON RECEPTACLE OF POWER SUPPLY UNIT (18VL)). REPLACED POWER SUPPLY UNIT (18LV) AS PER FAM AMM 33-48-39-400-001-A AND PERFORMED OPERATIONAL TEST OF THE ANTI-COLLISION/STROBE LIGHTING AS PER FAM AMM 33-48-00-710-002-A TEST IS GOOD.
